Dec 20, 2009
Hi Dr,I am a white male aged 38, been on Truvada+ Stocrin for 15 mo. My GFR( calculated from serum creatinine) has decreased from 73 to 66 in 4 months. I do alot of heavy resistance training and consume alot of protein to gain body weight. What is the likelihood that the decrease in GFR is due to Truvada. I have heard that heavy resistacne training can increase serum creatinine levels and hence underestimate GFR. Thanks a lot
| Response from Dr. Holodniy
In people at your age without underlying medical conditions like high blood pressure or diabetes, the likelihood that tenofovir (in truvada) is causing a decrease in GFR is very low. It is possible that your training could be contributing to this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of AIDS?
- Can You Contract AIDS From Blowjob From A Prostitute?
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Herpes After Licking Genital Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.